Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Fuchsian groups and ergodic theory


Author: Eberhard Hopf
Journal: Trans. Amer. Math. Soc. 39 (1936), 299-314
MSC: Primary 28D05; Secondary 22E40, 30F35
MathSciNet review: 1501848
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D05, 22E40, 30F35

Retrieve articles in all journals with MSC: 28D05, 22E40, 30F35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501848-8
PII: S 0002-9947(1936)1501848-8
Article copyright: © Copyright 1936 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia